# SDR QXEA0002727

- Difficulty date: September 26, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 3,779 hours, 9,534 cycles
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3038400
- Part serial: PCEAG0060
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 7,096 hours, 10,093 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX- NR 2 ENGINE OIL PRESSURE FLUX BETWEEN 50 - 60 PSI IN CRUISE AT 20,000 FEET.  NR 2 ENGINE OIL PRESSURE MASTER WARNING OCCASIONALLY FLASHING.  ALL OTHER ENGINE INDICATION NORMAL.  FLIGHT DIVERTED BACK TO PDX.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 ENGINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
